MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number I400+
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they have been having issues with ise tests on the cobas integra 400 plus.They have been receiving ise unstable flags for calibration and control samples throughout the day.They also had issues with na+ electrode calibration over the past few days.The customer tried replacing the na electrode, electrode o-rings, and system reagents.The customer also rolled the peristaltic pump tubing, cleaned the reference tubing of salt buildup at the top of the system reagent bottle, and ran cleaning maintenance.The customer primed, activated, and initialized the ise test several times.The customer replaced the mix tower due to a priming error and ran a new calibration that failed.During the issue, the customer noted they received discrepant na results for four patient samples.No incorrect results were reported outside of the laboratory.The first patient sample initially resulted in a na value of 133.59 mmol/l, which repeated as 142.37 mmol/l.The repeat value was deemed correct.The second patient sample initially resulted in a na value of 129.23 mmol/l, which repeated as 138.03 mmol/l.The repeat value was deemed correct.The third patient sample initially resulted in a na value of 130.71 mmol/l.The sample was repeated twice, resulting in values of 129.66 mmol/l and 135.07 mmol/l.The highest value was deemed correct.The fourth patient sample initially resulted in a na value of 128.65 mmol/l.The sample was repeated twice, resulting in values of 131.14 mmol/l and 135.38 mmol/l.The highest value was deemed correct.The na electrode lot number was 21520668, with an expiration date of 18-nov-2022.
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2022 failed, with unstable ise alarms.Controls tested on (b)(6) 2022 were outside of the 2 standard deviations range.Upon review of the alarm trace, an ise controller hardware error was observed.The field service engineer determined that tubing at the peristaltic pump failed.The ise tubing and electrode o-rings were replaced.The ise was primed.The customer ran calibration and controls; all results met specifications.The investigation determined the service actions resolved the issue.

Brand Name
COBAS INTEGRA 400 PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15644287
Report Number1823260-2022-03274
Device Sequence Number17634104
Product Code JJE
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model NumberI400+
Device Catalogue Number03245233001
Device Lot Number21521447
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown